# SDR C2XA04IA051

- Difficulty date: April 23, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Smoke
- Location: Windsheild
- Component: Wndsheild
- Component part number: 163500112
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT THE CREW REPORTED THAT THE WINDSHIELDS FOGGED UP WITH A BURNING ODOR.  THE AIRCRAFT LANDED WITHOUT INCIDENT WHERE MAINTENANCE DEFERRED THE WINDSHIELD HEATING SYSTEM.  THE FIRST OFFICER'S WINDSHIELD WAS LATER REMOVED AND REPLACED AND THE DEFERRAL CLEARED.
